MathSciNet Relay Station
MathSciNet bibliographic data
MR2294641 54F45 (20H15 55M10)
Dranishnikov, A. N.; Smith, J. On asymptotic Assouad-Nagata dimension. Topology Appl. 154 (2007), no. 4, 934–952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement